On the asymptotic equidistribution of sums of independent identically distributed random variables
Annales de l'I.H.P. Probabilités et statistiques, Tome 25 (1989) no. 2, pp. 195-203.
@article{AIHPB_1989__25_2_195_0,
     author = {Stadje, W.},
     title = {On the asymptotic equidistribution of sums of independent identically distributed random variables},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {195--203},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     zbl = {0666.60044},
     mrnumber = {1001026},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1989__25_2_195_0/}
}
TY  - JOUR
AU  - Stadje, W.
TI  - On the asymptotic equidistribution of sums of independent identically distributed random variables
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1989
DA  - 1989///
SP  - 195
EP  - 203
VL  - 25
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1989__25_2_195_0/
UR  - https://zbmath.org/?q=an%3A0666.60044
UR  - https://www.ams.org/mathscinet-getitem?mr=1001026
LA  - en
ID  - AIHPB_1989__25_2_195_0
ER  - 
Stadje, W. On the asymptotic equidistribution of sums of independent identically distributed random variables. Annales de l'I.H.P. Probabilités et statistiques, Tome 25 (1989) no. 2, pp. 195-203. http://archive.numdam.org/item/AIHPB_1989__25_2_195_0/

[1] L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. | MR 229267 | Zbl 0174.48801

[2] W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, 2nd Ed., J. Wiley, New York, 1971. | MR 270403 | Zbl 0138.10207

[3] H. Robbins, On the Equidistribution of Sums of Independent Random Variables, Proc. Amer. Math. Soc., Vol. 4, 1953, pp. 786-799. | MR 56869 | Zbl 0053.26704

[4] W. Stadje, Gleichverteilungseigenschaften von Zufallsvariablen, Math. Nachr., Vol. 123, 1985, pp. 47-53. | MR 809332 | Zbl 0586.60034

[5] L.A. Shepp, A Local Limit Theorem, Ann. Math. Statist., Vol. 35, 1964, pp. 419-423. | MR 166817 | Zbl 0146.39103

[6] C.J. Stone, A Local Limit Theorem for Multidimensional Distribution Functions, Ann. Math. Statist., Vol. 36, 1965, pp. 546-551. | MR 175166 | Zbl 0135.19204

[7] C.J. Stone, On Local and Ratio Limit Theorems, Proc. Fifth Berkeley Symp. Math. Statist. and Prob., Vol. III, pp. 217-224. University of California Press, Berkeley, 1967. | MR 222939 | Zbl 0236.60021